# SDR ASAA2021062935229

- Difficulty date: June 29, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,930 hours, 11,272 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: APMMT359
- Condition: Faulted
- Location: Nr 1 Vsv
- Part time: 45,104 hours, 21,623 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING W/C 78273000 FOUND SHORT-TERM FAULT 75-10401: #1 ENG VSV POS SIF DISAGREE. GROUNDED - YES. ACCOMPLISHED INSPECTION OF #1 ENG VSV. FOUND MULTIPLE LOOSE, MISSING & MIGRATING BUSHINGS ON STAGE 1, 2 & 3 RINGS. FOUND (2) MISSING BUSHINGS & SEVERAL BUSHINGS WITH BROKEN LEGS WHICH ARE OK FOR SERVICE REF B737-800 MM 72-32-00-200-801-F00. REPLACED MISSING BUSHINGS REF MM 72-32-00-900-801-F00. MANUALLY ACTUATED SYSTEM REF AMM 75-31-00-790-801-F00. FOUND WORN BUSHINGS ON BELL CRANK LINKAGE. REMOVED RH VSV (BELLCRANK) ASSY. REF AMM 72-32-00-900-805-F00. REPLACED NO1 ENG RIGHT SIDE VSV BELLCRANK ASSY REF AMM 72-32-00-900-805-F00. REPLACED THE #1 ENGINE R/H VSV ACTUATOR PER B737-800 MM 72-32-00 AND MM 75-31-01.
